# SDR USAA920071322

- Difficulty date: December 12, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 31,085 hours, 11,801 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 158 - PHX - STL - EEL - FAA RAMP CHECK, ROW 9 DEF EMERGENCY LIGHT INOP.  MAINTENANCE RECONNECTED EMERGENCY LIGHT CONNECTOR 5157VC AT ROW 9DEF.  SYSTEM OPS CHECKED GOOD.
